MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ PERIPHERAL IV CANNULA WITH BD VIALON¿ BIOMATERIAL; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ PERIPHERAL IV CANNULA WITH BD VIALON¿ BIOMATERIAL; INTRAVASCULAR CATHETER
Catalog Number 381223
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Vasculitis (2004)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported lot#s 2276076 and 2225150 were not found for the reported catalog # 381223.Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd insyte¿ peripheral iv cannulas with bd vialon¿ biomaterial leaked during use cautiously reported as serious injury.This complaint was created to capture the 2nd of 2 related reportable incidents.The following information was provided by the initial reporter.Translated from french: "the different departments reported a venitis, diffusion or leakage problem the day after the catheter was posted 3 different catheters involved.Patient care: catheter diffused over hand, induration, venitis.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
As neither a confirmed material number nor lot number was available for these incidents, we were unable to complete a production history review and unable to identify if any previous reports have been received for the affected lot regarding this type of defect.Without the physical sample, our quality team was not able to complete a thorough analysis.Although pictures were provided, they did not provide imaging of the product in question for analysis to possibly determine a manufacturing related cause.Based on the limited investigation results, an exact cause for the reported incidents could not be determined.Examination of the product or lot involved in this incident may provide clarification for the cause of this reported failure.Complaints received for this product and defect will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD INSYTE¿ PERIPHERAL IV CANNULA WITH BD VIALON¿ BIOMATERIAL
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16792217
Report Number8041187-2023-00172
Device Sequence Number5679704
Product Code FOZ
UDI-Device Identifier00382903812233
UDI-Public00382903812233
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number381223
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown